# SDR 01FDEA00796

- Difficulty date: August 31, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- System (JASC): 2620 · Extinguishing System
- Part: Nozzle
- Condition: Missing
- Location: Nr 1& 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

01-296 NR 3 ENG FIRE AGENT DISPERSE NOZZLE MISSING AND CAPPED OFF.  REMOVED AND REPLACED FIRE NOZZLE ON ENG 1 & 3 PER MM 26-21-00.
